# SDR SWAA2024041660508

- Difficulty date: March 7, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 57,183 hours, 31,668 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Torn
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY R1 DOOR GIRT BAR COVER TORN.   REMOVED AND INSTALLED THE R1 SLIDE WILL BE ACCOMPLISHED ON T/C REF SA-M/MT 725-61-06.
